# SDR 05FDEA02238

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5755 · Spoilers
- Part: Depressor
- Part number: 651928061
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E ACCESS PANEL SUPPORT PLATE O/B OF NR 5 SPOILER IS CRACKED.   REMOVED AND REPLACED PLATE IAW SRM 51-30-2.
